# SDR CALA2025021800376

- Difficulty date: February 17, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N15751
- Make and model: Boeing 737724
- Aircraft serial: 29047
- Aircraft time: 76,178 hours, 31,003 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Strap
- Part number: 112A44022
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND INSTALLED NEW R/W FRONT SPAR LOWER STRAP INBD OF PYLON AT IFSS 155 AS PER SRM 51-40-02-0G-0,DWG 112A4401.REF AAR N/R9935224.WORK ACCOMPLISHED BY V945157.
